Leukemia Home > Arzerra Overdose
Because Arzerra (ofatumumab) is administered by a healthcare provider in a healthcare setting, an overdose on this drug is unlikely. However, it is possible that a mistake could be made, which could result in someone receiving too much. If this occurs, a person may be at an increased risk for the drug's usual side effects, such as infections, abnormally low blood cell counts, or other problems.
Can You Receive Too Much Arzerra?Arzerra® (ofatumumab) is a prescription medication approved to treat a certain type of leukemia known as chronic lymphocytic leukemia (CLL). As with any medicine, it is possible to use too much Arzerra.
The specific effects of an overdose can vary, depending on a number of factors, including the Arzerra dosage and whether it was taken with any other medications or substances.
Effects of an Arzerra OverdoseThere is no information available on the effects of an overdose with this medication, and there have been no reports of an Arzerra overdose. Because this medicine is given by a healthcare provider in a healthcare setting, an overdose is unlikely to occur.
However, it is possible that an error could result in too much medicine being given. At this time, it is not entirely known what to expect from receiving too much Arzerra. However, it is reasonable to assume that it may increase the risk for the usual Arzerra side effects, such as:
- Abnormally low blood cell counts
- Infusion reactions (side effects that occur during or shortly after receiving the Arzerra dose), such as:
- Dizziness, lightheadedness, or fainting
- Skin rash or hives
- Swelling of the mouth, tongue, face, lips, or throat
- Back pain
- Abdominal (stomach) pain
- Redness of the skin and warmth in the face, neck, and chest area
- Difficulty breathing or shortness of breath
- Tightness in the chest or throat
- Chest pain